# SDR GTIA2025071038988

- Difficulty date: July 9, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N620NK
- Make and model: Airbus A320-232
- Aircraft serial: 5624
- Aircraft time: 41,840 hours, 19,324 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 872471
- Condition: Inoperative
- Location: Zone 200
- Part time: 3,374 hours, 1,658 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REMOVED EPSU BATTERY DUE TO FAILURE-R/R EPSU BATTERY IAW AMM 33-51-38
